# SDR DALA1310700950

- Difficulty date: April 30, 2010
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 53,862 hours, 40,968 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MAIN FRAME LOWER REAR SPAR CAP XRS-164 CRACK    REPAIR IAW ERA 481554-14
